# SDR 98FDEA00385

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 683-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL MARKS ON BOTH SIDES OF STR 26R, BS 683 TO 710 IN FWD CARGO.   REMOVED DAMAGED AREA OF STRINGER PER SRM 51-10-6.  INSTALLED REPAIR PER SRM 53-10-3.
